Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Current medication: 1- Mebeverine Hydrochloride 200 Mg 2-Nitazoxanide 500 Mg

Current medication:

1- Mebeverine Hydrochloride 200 Mg

2-Nitazoxanide 500 Mg

3-Ciprofloxacin 500 Mg;

I was in Uni this Thursday but I've met some difficulties, fever, stomach pain w/ diarrhea that goes after defecation but returns back, muscle spasm, fatigue, and bones pain.
So I visited the doctor Thursday night and he prescribed those three medications, I tried taking them on Thursday but I ended up vomiting for the rest of the day, Friday morning, fever stopped, the fatigue, pain almost everything, except for the diarrhea, I took my medications normally like prescribed, the diarrhea stopped at almost 3 pm. but it returned during the night again, the thing when I re-read the prescription I noticed that I was supposed to take only one pill of mebeverine but I ended up taking two(each 12 hours) with the rest of the meds, that was at 7 pm, diarrhea then started again after three hours, and it's still persistent till now, I took my nitazoxanide and the ciprofloxacin but didn't take the med mebeverine this morning, I've got uni tomorrow 7am (now it's 10:44 am local time) and I need to know if this is from my sickness or a side-effect of the medicine, I want to know how to stop it quickly before tomorrow, and I need you to please make me a schedule so I won't harm myself taking different medicines together(Mebeverine should be taken once, Nitazoxanide and Ciprofloxacin should be taken twice)
Wed, 3 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

About 4 months ago, I had dryness in the throat and foreign body sensation in the throat. Self went to ENT Specialist and he prescribed antibiotic i.e. Amoxicillin and later penicillin, The antibiotic course for about a 20 days. Later came to know that this is not throat infection but due to stomach problem. The over drugging of antibiotic caused loose motions and had to be hospitalized. Presently I am on medication RABLET D - Empty stomach in morning and Mebeverine Hydrocloride and Chloroiazepoxide tablet after dinner. Doctor advise to continue above medicine for about 2 months, pls advise if the medication is in order.

doctor1 MD

I am about to take a course of Paludrine/Avloclor (Malaria tablets) ready for a trip to India. I also take Mebeverine 135mg tablets. Is Mebeverine an antacids (aluminium, clcium and magnesium salts) because if it is I have to take the malaria tablets 2hrs before or 2hrs after the Mebeverine.

doctor1 MD

I took an antibiotic medicine name ciprocin 3 week before due to my teeth problem. After that now I am having loose motion from last 3 week. So now I eat non-spicy food regularly for my daily meal. Sometimes the stool become normal and lasting only 2 days. and then if I started to take normal food then the loose motion started again. Usually I am a patient of IBS and taking medication of Mebeverine HCL 135 mg tablet (1 tablet per day) with Esomeoprazol 20 mg (2 tablet per day). I am feeling weakness. No voimiting. No stomach pain. Urine normal. what can be the reason? Please advise.

Loading Online Doctors....